Research ArticleOpen accessIn the abstractAn Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion ModelP. Sattayatham, A. IntarasitJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 27 Jul 2011 · 7,964 accessesView PDFCite
66 articles for “Stochastic Approach”
Set a search alertAlso matching:3 special issues
Research ArticleOpen accessIn the abstractDissecting Two Approaches to Energy PricesJulius N. Esunge, Andrew Snyder-BeattieJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,100 accessesView PDFCite
Research ArticleOpen accessIn the abstractImplementation Weather-Type Models of Capacitated Arc Routing Problem via HeuristicsZuhaimy Ismail, Mohammad Fadzli RamliAmerican Journal of Applied Sciences, Vol. 8, Issue 4 · 18 Apr 2011 · 7,267 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Novel Performance Metric for Building an Optimized ClassifierMohammad Hossin, Md Nasir Sulaiman, Aida Mustapha, Norwati MustaphaJournal of Computer Science, Vol. 7, Issue 4 · 4 Apr 2011 · 8,477 accessesView PDFCite
Research ArticleOpen accessIn the abstractMeta Heuristic Algorithms for Vehicle Routing Problem with Stochastic DemandsGeetha Shanmugam, Poonthalir Ganesan, Dr. P.T. VanathiJournal of Computer Science, Vol. 7, Issue 4 · 4 Apr 2011 · 8,021 accessesView PDFCite
Research ArticleOpen accessIn the abstractShould Individual Investors Use Technical Trading Rules to Attempt to Beat the Market?Thomas S. Coe, Kittipong LaosethakulAmerican Journal of Economics and Business Administration, Vol. 2, Issue 3 · 30 Sep 2010 · 9,435 accessesView PDFCite
Research ArticleOpen accessIn the abstractExperimenting the Simulation Strategy of Membrane Computing with Gillespie Algorithm by Using Two Biological Case StudiesRavie Chandren Muniyandi, Abdullah Mohd ZinJournal of Computer Science, Vol. 6, Issue 5 · 31 May 2010 · 6,941 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Calculating Activity Slack in Stochastic Project NetworksGary MitchellAmerican Journal of Economics and Business Administration, Vol. 2, Issue 1 · 31 Mar 2010 · 8,227 accessesView PDFCite
Research ArticleOpen accessIn the abstractApproximate Maximum Likelihood Commercial Bank Loan Management ModelGodwin Norense Osarumwense AsemotaJournal of Social Sciences, Vol. 5, Issue 4 · 31 Dec 2009 · 7,237 accessesView PDFCite
Research ArticleOpen accessIn the abstractStochastic Optimization for Portfolio Selection Problem with Mean Absolute Negative Deviation MeasureAnton Abdulbasah Kamil, Adli Mustafa, Khlipah IbrahimJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 6,947 accessesView PDFCite